During my first trimester of pregnancy my doctor prescribed me an extra pill to help with my water retention and cramps. I was also given a prescription for daily Vitamin C supplements. This was a month before my due date and I had been taking everything for the last four months.
After I stopped taking my birth control, my thyroid levels began to fall, meaning I probably just needed to be a little more proactive about getting my vitamin C. However, the side effects of the Vitamin C might also have been a contributing factor. The doctor said that I should stop taking the Vitamin C supplements, but I wasn’t sure how I would take that to heart.
I decided that I would stop taking the Vitamin C supplements for the time being and I would just have to wait until my thyroid issues improved. However, you might want to have a doctor check you out because it could be that you’re suffering from a vitamin deficiency. I took the Vitamin C for a very long time, and I think that I must have gone a little over the top for just a month or so.
Just like all of the other supplements we’ve discussed, Vitamin C is something that we take for a very long time. This is one of those vitamins that can cause severe side effects if taken for too short a time, so it’s important to have a doctor check you out.
One of the main side effects of Vitamin C pills or supplements is the common “swelling” that causes the skin to swell up and eventually become extremely red. This is a result of Vitamin C producing too much of its active form, and excess Vitamin C can lead to problems such as muscle cramps and fatigue. Vitamin C can also make you very tired, so it’s best to consult your doctor if you’re taking it for a very long time.
Hypothyroidism is a condition where the thyroid gland is unable to produce enough of the thyroid hormone thyroxine. In men, the condition is called hypothyroidism, and in women, it is called polycystic ovary syndrome (PCOS). It is best to avoid Vitamin C supplements unless you take them for a very long time with a doctor’s approval. For more information, check out this article on vitamin C and its effects on thyroid function.
I have been taking my birth control pills for almost 10 years. But I recently took the last dose and I am experiencing side effects. My thyroid is under the control of my brain and I have the thought that my body is trying to stop my thyroid. I am having a hard time getting out of bed.
Hypothyroidism can occur when we stop using birth control or a hormone replacement. It can also be caused by too much Vitamin C (as well as other supplements). The symptoms are similar to hypothyroidism. Itchy and swollen face, fatigue, and muscle weakness. This time, the only thing that seems to be different is that I am feeling more tired.
I have a full thyroid and am now on a prescription for the hormone replacement I took that caused my thyroid to go back into the “overdrive” I thought it was in the first place. I think that I am just having an overactive thyroid.
That’s a good thing, because in the past I have been in that situation myself. You would think that a woman with a thyroid condition would be a little more hypothyroid than me. So I took an in-depth thyroid and blood test to see if I was hypothyroid. I was, and it’s definitely caused me some depression because I’m a pretty sensitive person.